# SDR CALA2022032500780

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27556
- Aircraft time: 105,337 hours, 21,734 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 141N5112
- Condition: Corroded
- Location: Sta365lbl6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 143879-0100-0067. UPPER CABIN FLOOR BEAM AT PREVIOUS REPAIR STA 365 LBL 6 CORRODED REMOVED AND REPLACED UPPER CABIN FLOOR BEAM @LBL 6 TO RBL 34 PER B757 SRM 53-00-51 REPAIR 1.
